RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 5, Pages 912–921 (Mi de1904)  

Partial Differential Equations

Equations of continuum mechanics

V. M. Šalov

Moscow

Full text: PDF file (1021 kB)

Bibliographic databases:
UDC: 517.946
Received: 19.12.1972

Citation: V. M. Šalov, “Equations of continuum mechanics”, Differ. Uravn., 9:5 (1973), 912–921

Citation in format AMSBIB
\Bibitem{Sal73}
\by V.~M.~{\v S}alov
\paper Equations of continuum mechanics
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 5
\pages 912--921
\mathnet{http://mi.mathnet.ru/de1904}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=321391}
\zmath{https://zbmath.org/?q=an:0261.73001}


Linking options:
  • http://mi.mathnet.ru/eng/de1904
  • http://mi.mathnet.ru/eng/de/v9/i5/p912

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019